# SDR FDEA201105241959

- Difficulty date: May 24, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N644FE
- Make and model: Doug MD-11F
- Aircraft serial: 48444
- Aircraft time: 73,182 hours, 12,414 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA74381
- Condition: Corroded
- Location: Bs 1853-1863
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CARGO STA 1853 TO STA 1863, LONGERON 48R FOUND CORRODED.   CORROSION REMOVED IAW SRM 51-31-01, REV 46. FOUND EXCEEDED LIMITS IAW SRM 53-00-00, REV 46, FIG 205.  NEW SPLICE CHANNEL FABRICATED IAW DWG AGA7438 AND INSTALLED IAW SRM 51-31-01, REV 46.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
